# SDR SWAA041922

- Difficulty date: July 7, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 29,836 hours, 25,478 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430129
- Part serial: 2270
- Condition: Delaminated
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING INBOARD T/E FORE FLAP DELAMINATED.  REMOVED AND REPLACED LT INBOARD FORE FLAP PER MM.
